# SDR SWAA2015043039145

- Difficulty date: March 7, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD CRACKED AT BS 727, BETWEEN STRINGER 17R - 27R, AT 2:00 & 7:00 O'CLOCK.  REPAIRED CHORD IAW EA.
